# SDR SWIA200311973

- Difficulty date: May 12, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 3,638 hours, 2,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 36796
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 2,767 hours, 1,900 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THIRD CENTER CEILING AND BOTH CENTER EXTERIOR EXIT EGRESS LIGHTS INOP.  REPLACED NR 3 EMERGENCY BATTERY.  OPS CHECK GOOD.
